# SDR FDEA201408052059

- Difficulty date: August 5, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08121
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN FUEL TANK ACCESS PANEL 535AT CUT OUT AFT EDGE FOUND CRACKED.  CARRIED OUT REPAIR AS PER EA 8-5710-T0310364 P1 TITLE: WINGS - BASIC WING STRUCTURE - LT  WING -   UPPER FUEL TANK ACCESS (535AT) COVER ATTACHMENT BOLT HOLE CRACK NEAR EXISTING   REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
